Title

Derivation of Particular Solutions Using Chebyshev Polynomial Based Functions

Document Type

Article

Publication Date

3-1-2007

Department

Mathematics

Abstract

In this paper, we propose a simple and direct numerical procedure to obtain particular solutions for various types of differential equations. This procedure employs the power series expansion of a differential operator. Chebyshev polynomials are selected as basis functions for the approximation of the inhomogeneous terms of the given partial differential equation. This numerical scheme provides a highly efficient and accurate approximation for the evaluation of a particular solution for a variety of classes of partial differential equations. To demonstrate the effectiveness of the proposed scheme, we couple the method of fundamental solutions to solve a modified Helmholtz equation with irregular boundary configuration. The solutions were observed to have high accuracy.

Publication Title

International Journal of Computational Methods

Volume

4

Issue

1

First Page

15

Last Page

32